# SDR CA190319026

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 11,467 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Part number: HCC2YR2CLEUF
- Condition: Malfunctioned
- Location: Right
- Part time: 2,043 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE RIGHT PROPELLER WAS FEATHERED WHEN HE WENT TO DO HIS WALK AROUND. AN ENGINE RUN WAS CARRIED OUT WITH NO DEFECTS FOUND. WHEN THE ENGINE WAS SHUT DOWN THE PROPELLER WOULD START TO FEATHER WITHIN 30 SECONDS AND CONTINUE UNTIL IT WAS FULLY FEATHERED. THE PROP WAS REPLACED WITH AN OVERHAULED UNIT.
